# SDR ASAA2017033120307

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,207 hours, 9,996 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A KICKED OFF TWICE IN SMOOTH AIR DURING CRUISE. BOTH TIMES IT RESET. ACFT GROUNDED.   ADJUSTED THE ELEVATOR CONTROL CABLES EA & EB IAW AMM 27-31-00-820-801. CHECKED ADJUSTMENT OF PITCH FORCE TRANSDUCERS, WITHIN LIMITS IAW AMM 27-31-00-820-801 PARA G.2.(H).  ACCOMPLISHED FIM 22-14/80.  REPAIR CONFIRMATION PASSES WITH NO FAULTS. ACCOMPLISHED FIM 22-11/801.  6 A/P DISCONNECTS WERE RECORDED 3 A AND 3 B ALL ABOVE 35,000 FT. MODE CONTROL PANEL FAULTED ALL TIMES WITH MX MESSAGE 22-11607. REPLACED MODE CONTROL PANEL IAW AMM 22-11-34/401. LRU REPLACEMENT TEST FOR MCP IAW AMM 22-11-34/501. LAND VERIFY BITE IAW AMM 22-11-00/201 & HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00. ALL TESTS PASS.
